KAMPALA, UGANDA – A medical student died 2 weeks after receiving the AstraZeneca COVID-19 vaccine. Rosette Kyarikunda got the shot on Tuesday, August 17th. She immediately suffered multiple symptoms including severe headaches, fatigue, and pain in her body. She was hospitalized on August 25th where her condition rapidly deteriorated. She fell into a coma the next day and died on August 31st. The family of the fifth-year medical student is demanding answers for her sudden death.

Rosetta posted this message a few days after receiving the vaccine:

She was admitted to Mbale Regional Hospital on Wednesday, August 25th. Doctors transferred her to Kiruddu General Hospital in Kampala that same day. A CT scan revealed cerebral edema. She fell into a coma and passed away on Sunday, August 31st.

Rosette, who was a student at Busitema University, had to take the COVID-19 vaccine as a requirement to enter the university. A spokesperson for the university said the government directed that all students be vaccinated against COVID-19 before they resume learning at the university.

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.